# SDR 2003UALA00691

- Difficulty date: September 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 37,851 hours, 26,503 cycles
- Engine: Ge CFM56*
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Condition: Failed
- Location: Vor System
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM GEG PREVIOUS WRITEUPS RETURNS CAPT LOST VOR WITH LOC DISPLAY ON EADI & VOR DISPLAY ON EHSI. FMC POS INIT PG DID NOT SHOW GW, FUEL OR ZFW. THEN ON DESCENT BACK INTO GEG THE NR 2 VOR FAILED WITH FLAG ON RDDMI BUT NO FLAGS ON ADI-HSI.  NR 1 ILS INOP BUT NR 2 OK. DAA NR 1 (MR41922-224) WAS REMOVED.  HOWEVER BOTH SHOP AND HONEYWELL TESTING FOUND NO FAULTS.  TWO NR 2 VOR RECEIVERS WERE REPLACED, WITH THE MOST RECENT REPLACEMENT OCCURING ON 5 OCTOBER.
